# SDR DALA14005569235

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 34,620 hours, 22,083 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Broken
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR TAILCONE PULL RELEASE HANDLE BROKEN. REPAIR ACCOMPLISHED ON NR 124.
